# SDR R61A201802260233

- Difficulty date: February 15, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 11,913 hours, 8,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Part time: 11,913 hours, 8,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OUT OF SERVICE, MAINTENANCE DISCOVERED THE AFT WET AREA SHEAR PANEL AT FRAMES 87 - 88 HAS CORROSION AROUND GALLEY MOUNT HOLES. MAINTENANCE REMOVED AND REPLACED THE SHEAR PANEL IAW SRM 51-43-01,  51-42-02, AND 51-42-01.
